# SDR 20010105AP002

- Difficulty date: October 2, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 65B943431
- Condition: Chafed
- Location: Nr 1 & 2 Engine
- Part time: 78,727 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND R/S ENGINE HANGER ASSEMBLY 65B94343-1 ON ENGINE POSITIONS NR 1 AND NR 2 CHAFED BY PDU SENSE LINE UNION.  CHAFED AREA BLENDED PER SOPM 20-30-03, IAW BOEING TELEX.  HFEC ACCOMPLISHED.  PART REFINISHED.  ADJUSTED TUBING TO PROVIDE CLEARANCE.  (M)
